Ibuprofen-TCPP coated pills 200mg N20

Condition: New product

1000 Items

$11.95

More info

Active ingredients

Ibuprofen

Release form

Pills

Composition

Ibuprofen 200 mg Auxiliary substances: potato starch 38 mg, magnesium stearate 2 mg, colloidal silicon dioxide (aerosil) 3.35 mg, vanillin 1.5 mcg, beeswax 20 mcg, gelatin food 320 mcg, dye azorubine 8.5 mcg, magnesium hydroxycarbonate 39.57 mg, flour wheat 17.37 mg, low molecular weight povidone 1.5 mg, sucrose 144.96 mg, titanium dioxide 2.9 mg.

Pharmacological effect

The drug belongs to nonsteroidal anti-inflammatory drugs (NSAIDs). It has analgesic, antipyretic and anti-inflammatory effect. Indiscriminately blocks TsOG1 and TsOG2. The mechanism of action of ibuprofen is due to inhibition of the synthesis of prostaglandins - mediators of pain, inflammation and hyperthermic reaction.

Pharmacokinetics

Absorption - high, quickly and almost completely absorbed from the gastrointestinal tract. Cmax ibuprofen in plasma is achieved within 1-2 hours after taking the drug. Communication with plasma proteins more than 90%, T1 / 2 - 2 h. Slowly penetrates into the cavity of the joints, is retained in the synovial tissue, creating greater concentrations in it than in the plasma. After absorption, about 60% of the pharmacologically inactive R-form slowly transforms into the active S-form. Subjected to metabolism. Excreted by the kidneys (unchanged, no more than 1%) and, to a lesser extent, with bile.

Indications

- inflammatory diseases of the joints and spine (including rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, gouty arthritis); - moderate pain syndrome of various etiologies (including headache, migraine, toothache, neuralgia, myalgia, postoperative pain, post-traumatic pain, primary algomenorrhea); - febrile syndrome with "cold" and infectious diseases; - intended for symptomatic therapy, reducing pain and inflammation at the time of use, does not affect the progression of the disease.

Contraindications

- hypersensitivity to any of the ingredients that make up the drug. Hypersensitivity to acetylsalicylic acid or other NSAIDs including anamnestic data on the attack of bronchial obstruction, rhinitis, urticaria after taking acetylsalicylic acid or other NSAIDs; complete or incomplete intolerance syndrome acetylsalicylic acid (rhinosinusitis, urticaria, nasal mucous polyps, bronchial asthma); - erosive and ulcerative diseases of the gastrointestinal tract in the acute stage (including peptic ulcer and duodenal ulcer,Crohn's disease, ulcerative colitis); - inflammatory bowel disease; - hemophilia and other bleeding disorders (including hypocoagulation), hemorrhagic diathesis; - the period after coronary artery bypass surgery; - gastrointestinal bleeding and intracranial hemorrhage; - severe liver failure or active liver disease; - progressive kidney disease; - severe renal failure with creatinine clearance less than 30 ml / min, confirmed hyperkalemia; - pregnancy; - children's age up to 6 years. Carefully. Old age, heart failure, arterial hypertension, coronary heart disease, cerebrovascular diseases, dyslipidemia, diabetes mellitus, peripheral artery disease, smoking, frequent use of alcohol, cirrhosis with portal hypertension, hepatic and / or renal failure with creatinine clearance less than 60 ml / min, nephrotic syndrome, hyperbilirubinemia, gastric ulcer and duodenal ulcer (in history), the presence of infection of N. Pylori, gastritis, enteritis, colitis, blood diseases is unclear oh etiology (leukopenia and anemia), lactation period, prolonged use of NSAIDs, severe somatic diseases, simultaneous administration of oral GCS (including prednisone), anticoagulants (including warfarin), antiplatelet agents (including acetylsalicylic acid, clopidogrel), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline).

Use during pregnancy and lactation

Contraindicated in pregnancy. Use with caution during lactation.

Dosage and administration

Ibuprofen is prescribed for adults and children over 12 years old by mouth, in pills of 200 mg 3-4 times per day. To achieve a rapid therapeutic effect, the dose can be increased to 400 mg (2 pills) 3 times a day. When therapeutic effect is achieved, the daily dose of the drug is reduced to 600-800 mg. The morning dose is taken before meals, drinking plenty of water (for faster absorption of the drug). The remaining doses are taken throughout the day after meals. The maximum daily dose is 1200 mg (do not take more than 6 pills in 24 hours). Repeated dose not take more than 4 hours.The duration of use of the drug without consulting a doctor is not more than 5 days. Do not use in children under 12 years of age without consulting a doctor. Children from 6 to 12 years: 1 tablet no more than 4 times a day; the drug can only be used in the case of a child’s body weight over 20 kg. The interval between taking pills for at least 6 hours (daily dose of not more than 30 mg / kg).

Side effects

Gastrointestinal tract (GIT): NSAIDs-gastropathy (abdominal pain, nausea, vomiting, heartburn, loss of appetite, diarrhea, flatulence, constipation; rarely - ulceration of the gastrointestinal mucosa, which in some cases are complicated by perforation and bleeding); irritation or dryness of the oral mucosa, pain in the mouth, ulceration of the mucous membrane of the gums, aphthous stomatitis, pancreatitis. Hepato-biliary system: hepatitis. Respiratory system: shortness of breath, bronchospasm. Sense organs: hearing loss: hearing loss, ringing or tinnitus; visual impairment: toxic damage to the optic nerve, blurred vision or doubling, scotoma, dryness and eye irritation, conjunctival edema and eyelid (allergic origin). Central and peripheral nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations, rarely - aseptic meningitis (more often in patients with autoimmune diseases). Cardiovascular system: heart failure, tachycardia, increased blood pressure. Urinary system: acute renal failure, allergic nephritis, nephrotic syndrome (edema), polyuria, cystitis. Allergic reactions: skin rash (usually erythematous or urticaria), pruritus, Quincke edema, anaphylactoid reactions, anaphylactic shock, bronchospasm or dyspnea, fever, erythema multiforme exudative (including Syndrome-Jyone's syndrome), deformed erythema syndrome (including Stevens-Johnson's syndrome), multiforme exudative erythema, including fever, erythema and anaphylactic shock; , eosinophilia, allergic rhinitis. Organs of hematopoiesis: anemia (including hemolytic, aplastic), thrombocytopenia and thrombocytopenic purpura, agranulocytosis, leukopenia. Other: increased sweating. The risk of developing ulcerations of the gastrointestinal mucosa, bleeding (gastrointestinal, gingival, uterine, hemorrhoidal), visual impairment (color vision disorders, scotomas, amblyopia) increases with prolonged use in large doses.Laboratory indicators: - bleeding time (may increase); - serum glucose concentration (may decrease); - creatinine clearance (may decrease); - hematocrit or hemoglobin (may decrease); - serum creatinine concentration (may increase); - activity of "liver" transaminases (may increase). If you experience side effects, you should stop taking the drug and consult a doctor.

Overdose

Symptoms: abdominal pain, nausea, vomiting, lethargy, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, decreased blood pressure, bradycardia, tachycardia, atrial fibrillation, respiratory failure. Treatment: gastric lavage (only for 1 h after ingestion), activated carbon, alkaline drink, forced diuresis, symptomatic therapy.

Interaction with other drugs

The simultaneous use of ibuprofen with acetylsalicylic acid and other NSAIDs is not recommended. With the simultaneous appointment of ibuprofen reduces the anti-inflammatory and antiplatelet effect of acetylsalicylic acid (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent after starting ibuprofen). When administered with anticoagulant and thrombolytic drugs (alteplazy, streptokinase, urokinase), the risk of bleeding increases at the same time. Simultaneous administration with serotonin reuptake inhibitors (citalopram, fluoxetine, paroxetine, sertraline) increases the risk of serious gastrointestinal bleeding. Cefamendol, cefaperazon, cefotetan, valproic acid, plicamycin, increase the incidence of hypoprothrombinemia. Cyclosporine and gold preparations enhance the effect of ibuprofen on the synthesis of prostaglandins in the kidneys, which is manifested by an increase in nephrotoxicity. Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of its hepatotoxic effects. Drugs that block tubular secretion, reduce excretion and increase the plasma concentration of ibuprofen.Inductors of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, increasing the risk of developing severe intoxications. Inhibitors of microsomal oxidation - reduce the risk of hepatotoxic action. Reduces the hypotensive activity of vasodilators, natriuretic and diuretic activity in furosemide and hydrochlorothiazide. Reduces the effectiveness of uricosuric drugs, enhances the effect of indirect anticoagulants, antiplatelet agents, fibrinolytics (increased risk of hemorrhagic disorders), enhances the ulcerogenic effect with bleeding of mineralocorticosteroids, glucocorticosteroids, colchicine, estrogen, ethanol. Enhances the effect of oral hypoglycemic drugs and insulin, sulfonylurea derivatives. Antacids and colestyramine reduce absorption. Increases blood concentration of digoxin, lithium preparations, methotrexate. Caffeine enhances the analgesic effect.

special instructions

Treatment with the drug should be carried out in the minimum effective dose, the shortest possible course. During long-term treatment, it is necessary to control the picture of peripheral blood and the functional state of the liver and kidneys. When symptoms of gastropathy appear, a careful monitoring is shown, including esophagogastroduodenoscopy, complete blood count (hemoglobin determination), fecal occult blood test. If necessary, determine the 17-ketosteroids drug should be canceled 48 hours before the study. Patients should refrain from all activities that require increased attention, quick mental and motor responses. Ethanol is not recommended during the treatment period.

Reviews